Metrics

From
First-order Boundedly Solvable Singular Differential Operators by Pembe Ipek Al and Zameddin I. Ismailov Turkish Journal of Analysis and Number Theory. 2018, 6(4), 111-115 doi:10.12691/tjant-6-4-1
Views
6770
Html 6127
Abstract 643
29 August 2018 (publication date) through 06 February 2023 *
15.82 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3255
PDF1071
Epub983
XML711
PPT0
Figures261
Tables229
Export: 2590
RIS736
BibTex962
Endnote892
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com